Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.

Article

Ciesielski, Jakub, Janczewska, Joanna, Waterstraat, Nils (2017) On the existence of homoclinic type solutions of a class of inhomogenous second order Hamiltonian systems. Differential Integral Equations, 30 (3/4). pp. 259-272. ISSN 0893-4983. (KAR id:65033)
[thumbnail of JOANNA.pdf]
Preview
Ciesielski, Jakub, Janczewska, Joanna, Waterstraat, Nils (2017) On the existence of homoclinic type solutions of inhomogenous Lagrangian systems. Differential and Integral Equations, 30 (3-4). pp. 259-272. ISSN 0893-4983. (KAR id:55882)
[thumbnail of manuscript to Diff Int Eqs by CJW.pdf]
Preview
Portaluri, Alessandro, Waterstraat, Nils (2014) Bifurcation results for critical points of families of functionals. Differential Integral Equations, 27 . pp. 369-386. ISSN 0893-4983. (KAR id:51395)
[thumbnail of 1210.0417v1.pdf]
Preview
Hieber, Matthias, Wood, Ian (2007) The Dirichlet problem in convex bounded domains for operators in non-divergence form with L?-coefficients. Differential Integral Equations, 20 (7). pp. 721-734. ISSN 0893-4983. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:44243)
This list was generated on Mon Sep 27 01:43:17 2021 BST.